# SDR ASMF20200602002

- Difficulty date: February 5, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 27,437 hours, 3,145 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Transducer
- Part number: 604083
- Part serial: AV936
- Condition: Failed
- Location: Nlg Steering
- Part time: 27,437 hours, 3,145 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, IT WAS SHOWN MESSAGE 325 132.  MAINTENANCE PERSONNEL PERFORMED TESTS SHOWING FAILURE CODE 32-63017.  PERFORMED FIM DMC-B787-A-32-50-F1-24A-421A-A STILL CONTINUING FAILURE SO AIRCRAFT WAS SENT TO THE HANGAR AND MAINTENANCE PERSONNEL  PERFORMED REPLACEMENT OF NOSE WHEEL STEERING TRANSDUCER IAW AMM DMC-B787-A-32-51-03-00A-520A/720A-A, TEST CORRECT.
